# SDR DHL2001804555

- Difficulty date: August 24, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK; LT WING LWR SKIN- FASTENER HOLE (3/16 INCH DIA) IDENTIFIED WITH CODE "A" SHOWS CRACK (0.375 LENGTH) AT XCW 69.500.CORR ACTION; REMOVED FASTENERS IAW SRM 51-3-0 PG 1. TRIMMED OUT DAMAGED AREA IAW S/B 57-88 PG 21 COND I ITEM 3( DRWG SR 08570004, SHEET 3) EO 2001350 FABRICATED A FILLER FROM ORIGINAL SECTION THICKNESS (7075-T6) IAW S/B 57-88 PG 21 COND I ITEM 3 (DRWG SR 08570004, SHEET 3)EO 2001350.TREATED & PRIMED IAW SRM 51-1-8B. APPLIED (PRC) SEALANT TO FAYING SURFACE IAW SRM 51-1-11 PG 1. INSTALLED FILLER IAW SRM 51-3-0 PG 1, S/B 57-88 PG 21 COND I ITEM 3 (DWG SR 08570004 SHEET 3) SRM 51-1-15 PG 1 EO 2001350. REFER N/R 1289.ACTION CLOSED.
